# SDR FDEA201212274384

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 43,894 hours, 30,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED ON TOUCHDOWN.  TOUCHDOWN WAS SMOOTH.  UPON INSPECTION FWD ENTRY DOOR HANDLE HAD MOVED OUT OF THE CLOSED POSITION.  CLEANED DEBRIS FROM DOOR ENTRY AREA.  CYCLED DOOR  NUMEROUS TIMES AND DOOR WARNING LIGHT AND POSITIVE OVERCENTER LATCHING CHECKED GOOD EACH TIME.  NO  PREVIOUSLY DOCUMENTED HISTORY FOR THE PAST 99 DAYS.  (REF:MM 52-11-001-5). ACFT OK FOR CONTINUED SERVICE.
